# SDR USAA2012052400023

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,285 hours, 40,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 12L HAS WHITE LIGHTS IN SEAT MOUNTED EXIT SIGN, WHEREAS, THEY SHOULD BE RED ON ENDS.  MAINTENANCE REMOVED AND REPLACED END BULBS WITH RED.  REFERENCE B737 SEAT CMM 25-40-61.
